On greedy algorithms with weights for construction of partial covers

Mikhail Moshkov*, Marcin Piliszczuk, Beata Zielosko

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Scopus citations

Abstract

In the paper a modification of greedy algorithm with weights for construction of partial covers is considered. Theoretical and experimental results relating to accuracy of this algorithm are discussed.

Original languageEnglish (US)
Title of host publicationIntelligent Information Processing and Web Mining
EditorsMieczyslaw Klopotek, Krzysztof Trojanowski, Slawomir Wierzchon
Pages391-395
Number of pages5
DOIs
StatePublished - Dec 1 2006

Publication series

NameAdvances in Soft Computing
Volume35
ISSN (Print)1615-3871
ISSN (Electronic)1860-0794

ASJC Scopus subject areas

  • Computational Mechanics
  • Computer Science Applications
  • Computer Science (miscellaneous)

Cite this